(3.236.50.79)
Users online: 2910    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 171) Last page : ( 174)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00028.6

Ideals of a Bourne Factor Gamma Semiring

Sharma Tilak Raj*, Gupta Shweta**

Department of Mathematics, H.P.U. Regional Centre Khaniyara, Dharamshala, District Kangra, (HP)-176218

*Corresponding Author E-mail: trpangotra@gmail.com

**shwetagupta0303@gmail.com

Online published on 12 January, 2017.

Abstract

In this paper, the concept of zero divisor, additively and multiplicatively cancellable elements, austere and k-closure of a Γ-semiring, ideals and k-ideals are introduced and their properties are studied. These results will be used to obtain some other new results regarding bourne factor of a Γ-semiring, austere and k-closure of a Γ-semiring.

Top

Keywords

Γ-semirings, k-ideals, austere Γ-semiring, additively and multiplicatively cancellable and k-closure of a Γ-semiring.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
554,351,319 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.